MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0003L FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 L; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0003L FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 L; KNEE FEMORAL COMPONENT
Model Number 02.12.0003L
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23-may-2022.Lot 1910648: (b)(4) items manufactured and released on 17-mar-2020.Expiration date: 2025-03-08.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medical affairs director: one year after primary tka in a severely varus patient the patella dislocates and the medial collateral ligament develops instability.It is therefore necessary to replace the system with a higher-stability device.This adverse event is not related to a device deficiency, rather to progression of disease and patella problems.
 
Event or Problem Description
Patella luxation and medial ligament instability 8 months after the primary surgery.The femoral component was changed to a gmk revision sc with stem, distal 4mm augment and a sc inlay.

Brand Name
GMK-SPHERE 02.12.0003L FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 L
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14652250
Report Number3005180920-2022-00442
Device Sequence Number5693922
Product Code JWH
UDI-Device Identifier07630030825811
UDI-Public07630030825811
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2025
Device Model Number02.12.0003L
Device Catalogue Number02.12.0003L
Device Lot Number1910648
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Initial Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight81 KG
Patient EthnicityNon Hispanic
Patient RaceWhite